About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 835268, 18 pages
http://dx.doi.org/10.1155/2012/835268
Research Article

Comparison of Different Analytic Solutions to Axisymmetric Squeezing Fluid Flow between Two Infinite Parallel Plates with Slip Boundary Conditions

1Islamia College Peshawar (Chartered University), Khyber Pakhtunkhawa, Peshawar 25120, Pakistan
2Department of Mathematics, CIIT, H-8, Islamabad 44000, Pakistan
3CECOS University of IT and Emerging Sciences, Peshawar 25100, Pakistan

Received 3 August 2011; Revised 6 October 2011; Accepted 6 October 2011

Academic Editor: Ahmet Yıldırım

Copyright © 2012 Hamid Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate squeezing flow between two large parallel plates by transforming the basic governing equations of the first grade fluid to an ordinary nonlinear differential equation using the stream functions 𝑢 𝑟 ( 𝑟 , 𝑧 , 𝑡 ) = ( 1 / 𝑟 ) ( 𝜕 𝜓 / 𝜕 𝑧 ) and 𝑢 𝑧 ( 𝑟 , 𝑧 , 𝑡 ) = ( 1 / 𝑟 ) ( 𝜕 𝜓 / 𝜕 𝑟 ) and a transformation 𝜓 ( 𝑟 , 𝑧 ) = 𝑟 2 𝐹 ( 𝑧 ) . The velocity profiles are investigated through various analytical techniques like Adomian decomposition method, new iterative method, homotopy perturbation, optimal homotopy asymptotic method, and differential transform method.